# SDR FDK2008F00006

- Difficulty date: August 16, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6195 JFK-BNA.  CEILING EMERGENCY OVERWING EXIT SIGN INOPERATIVE.  MAINTENANCE RESET LIGHT CONNECTOR, OPS GOOD.  (S)
